# SDR USAA2014051900011

- Difficulty date: May 10, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 15,460 hours, 10,132 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066868001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK LEVEL 2 GALVANIC CORROSION ON SHEAR CLIP AT FRAME 83 BETWEEN STRINGER 27R TO STRINGER 28R, Z-1550, Y300.  REPLACED SHEAR CLIP AT FRAME 83 BETWEEN STRINGER 27R TO STRINGER 28R, Z-1550, Y300 IAW SRM 51-75-16, 53-23-04, 51-41-01 & 51-41-02.
